# SDR JJBA20240304009

- Difficulty date: February 22, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 75 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CRACK FOUND ON RH LOWER CROSSBEAM OF ELECTRIC RACK ASSY AT FR 75 STR 14R. RF1, RH LOWER CROSSBEAM OF ELECTRIC RACK REMOVED AND REPLACED
